# SDR USAA2011061300008

- Difficulty date: May 16, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - LEVEL 2 EXFOLIATION ON STRINGER AT BS 952, S27L.  REPAIRED STRINGER AT BS 952, S27L IAW B737-300 SRM 53-00-03 FIG 201 REPAIR 1.
